# SDR IPXA2022081285178

- Difficulty date: July 20, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,129 hours, 14,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53275455201
- Part serial: NSN
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMAIN CARGO FR58/60 T-0 "SEAT TRACK" (CLS) ADAPTER 2EA WITH CORROSIONREPAIRED PER UPS EO A300-5310-84312-A AND RCD 275942
